A LONG while back I had taken plan B for a scare, after lots of waiting I had finally gotten my full period that lasted around 5 days. Then I was due for my next period on Christmas which was yesterday, but its still not here. I have gotten the symptoms I usually receive like discharge and some stomach aches, but its still not here. I have not had sexual contact since before I took plan b. Is this normal? Is my cycle just getting back on track or is this something I should be concerned about?
Impossible to say from here, to be honest. If you haven't already, then you need to do a pregnancy test, just in case the last bleeding was hormonal, rather than your actual period.
If you're not pregnant, then it's possible the last bleeding was the Plan B & not your period, & it's just messed your cycle up for a couple of months. It's a huge dose of hormone, so that's possible.
Were you always regular with your monthlies in the past? If you could sometimes be a little late or early, then you'll be more prone the the Plan B affecting you for longer than some women.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 27 answers
Updated 10 Apr 2014 • 2 answers
Updated 24 Mar 2015 • 2 answers
Updated 6 Aug 2018 • 1 answer
Updated 17 Jun 2018 • 2 answers